07-13-2005, 04:54 PM #1
Need comments from experienced members only! please!
K my dad takes Test Cyp 200mg/ml with a doctors prescription cuz he has problems with his pituatary gland. So what I did was that i took a ml from him... its a human grade test cyp, that he keeps in the fridge all the time...
I injected it in my right shoulder 1 ml. For some reason it just feels so different. I am currently on Test Ethanante QV and when i inject the Test Eth it goes in so smooth but the next day made me feel really sore. But the human grade Test Cyp made my arm feel really weird. there was a slight pain and sore, like it also felt very thick.
i asperated and everything. also the syringe was brand new, everything was completly sterile. but the needle was a lil slanted, very slightly, its barely noticeable.
what do you guys think? Should i be worried for anything?
07-13-2005, 04:56 PM #2
I dont know. I have never injected cold stuff before. That could be it.
07-13-2005, 06:37 PM #3Associate Member
- Join Date
- Jun 2004
yeah it was probably thick from being cold. youll be sore a few days im sure but should be fine. if u steal any more from your dad(dont no why u would have to do that) then heat it up a little then inject, will be very smooth.
07-13-2005, 06:47 PM #4
like everyone else esaid probably due to the fact it was cold, i now when i would inject in like the winter if i didn;t warm up the gear it would hurrt worse then normal...
07-13-2005, 07:12 PM #5
07-13-2005, 07:39 PM #6
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)